We study the $\omega$-limit set of solutions of a nonlocal ordinary differential equation, where the nonlocal term is such that the space integral of the solution is conserved in time. Using the monotone rearrangement theory, we show that the rearranged equation in one space dimension is the same as the original equation in higher space dimensions. In many cases, this property allows us to characterize the $\omega$-limit set for the nonlocal differential equation. More precisely, we prove that the $\omega$-limit set only contains one element.
"On the $\omega$-limit set of a nonlocal differential equation: Application of rearrangement theory." Differential Integral Equations 29 (9/10) 939 - 956, September/October 2016. https://doi.org/10.57262/die/1465912611